Skip to Content

I am a runner and recently put on Eliquis. Can I continue running?

Responses (1)

Stephen Treloar 11 Dec 2016

That is a question for your doctor. As it is an an anti-thrombolinic (anti-blood clotting or blood 'thinner') designed to artificially increase your blood clotting time (INR- International Normalized Ratio) from its normal level of around 1.0 to up to levels of 2.0 or higher. This can have a profound effect on any impact related injuries, cuts or bad grazes.

So, I believe, it really is a question for a qualified medico.

Take care and have a happy holiday season.

Stephen Treloar 14 Dec 2016

Hi again, armed with some personal experience now; my INR is 1.4 and I tripped over the other day and the blood vessels in the big toe/foot joint are still bleeding 2 days later. My entire foot is bright red and swollen with leaking blood and it is quite painful.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions